# SDR ASAA2023012142102

- Difficulty date: January 21, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367192200000
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221LF HAS SEVERAL GOUGES. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 221LF AT FR12 TO FR16 BL0 TO LBL 2 IAW A320 AMM 53-00-00-000-801-A.
